# SDR A6WA201141084

- Difficulty date: October 6, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 18,477 hours, 17,813 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE FWD MOUNT SPAR IN PYLON CHAFE FROM ANTI-ICE DUCT.  BLENDED CHAFED AREA ON LT ENG FWD MOUNT SPAR IAW REO 601R-54-50-006 & SRM 51-12-00.
